# SDR SWAA2012050403693

- Difficulty date: April 26, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 81,684 hours, 60,887 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1482A
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ESCAPE SLIDE PRESSURE LOW.  REMOVED AND REPLACED SLIDE IAW MT.
